Title

Asymptotic Performance of Dirichlet Rotated Polar Quantizers

Document Type

Article

Date of Original Version

1-1-1985

Abstract

An upper bound to the asymptotic mean-square error performance of optimized rotated polar quantizers is presented for a circularly symmetric random input. This form of quantizer is of interest because it has a scalar implementation and has been shown, for a small number of levels with a Gaussian source, to have much better performance than either the rectangular or polar schemes previously documented. © 1985 IEEE.

Publication Title

IEEE Transactions on Information Theory

Volume

31

Issue

4

Share

COinS